# SDR FDEA201305301141

- Difficulty date: May 30, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 43,995 hours, 22,752 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5398301202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE SKIN LOWER HORIZONTAL STAB CUTOUT BETWEEN FR 87-89, S27-31 LT FOUND CORRODED. COMPLIED WITH EA6-5330-168201.
